Alert archive / Minnesota / Wind Chill Advisories in 2019

Wind Chill Advisory 21, NWS Duluth, MN

March 2, 201910 counties in Minnesota; 8 counties in Wisconsin

NWS Duluth, MN issued this wind chill advisory at Mar 2, 2019, 3:08 AM CST for 10 counties in Minnesota; 8 counties in Wisconsin. It took effect at Mar 2, 2019, 9:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2019, 3:08 AM CST (09:08 UTC)
In effect from
Mar 2, 2019, 9:00 PM CST
Expired
Mar 3, 2019, 12:00 PM CST
In force
15 hr
Issued by
NWS Duluth, MN

Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Iron County, WI, Price County, WI, Sawyer County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 15 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2019-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2019-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

325 
WWUS43 KDLH 020908
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
308 AM CST Sat Mar 2 2019

...VERY COLD WIND CHILLS SUNDAY MORNING...

.Very cold wind chills of 25 to 40 below zero will develop early 
Sunday morning and could linger until Sunday afternoon. The air 
temperature will drop to 10 to 20 degrees below zero and be 
accompanied by west winds of 5 to 10 mph.

MNZ010>012-018>021-025-026-033>038-022115-
/O.NEW.KDLH.WC.Y.0021.190303T0600Z-190303T1800Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-North Cass-
South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-Pine-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, 
Pine City, and Hinckley
308 AM CST Sat Mar 2 2019

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills of 30 to 40
  below zero expected.

* WHERE...Portions of east central, north central and northeast 
  Minnesota.

* WHEN...From midnight tonight to noon CST Sunday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

WIZ001>004-006>009-022115-
/O.NEW.KDLH.WC.Y.0021.190303T0900Z-190303T1500Z/
Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
Including the cities of Superior, Washburn, Bayfield, Ashland, 
Hurley, Grantsburg, Spooner, Hayward, and Phillips
308 AM CST Sat Mar 2 2019

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero expected.

* WHERE...Northwest Wisconsin.

* WHEN...From 3 AM to 9 AM CST Sunday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
4 follow-up statements
131 
WWUS43 KDLH 022005
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
205 PM CST Sat Mar 2 2019

...VERY COLD WIND CHILLS TONIGHT AND SUNDAY MORNING...

.Air temperatures will dip to 10 below to 25 below zero overnight
with west to northwest winds of 5 to 10 mph. The combination of
the cold temperatures and light winds will create wind chills
between 25 below and 40 below zero tonight and Sunday morning.

MNZ010>012-018>021-025-026-033>038-031200-
/O.EXT.KDLH.WC.Y.0021.190303T0300Z-190303T1800Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-North Cass-
South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-Pine-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, 
Pine City, and Hinckley
205 PM CST Sat Mar 2 2019

...WIND CHILL ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
NOON CST SUNDAY...

* WHAT...Very cold wind chills of 25 below to 40 below zero are
  expected.

* WHERE...Portions of east central, north central and northeast 
  Minnesota.

* WHEN...From 9 PM this evening to noon CST Sunday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could
  cause frostbite on exposed skin in as little as 10 to 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

WIZ001>004-006>009-031200-
/O.EXT.KDLH.WC.Y.0021.190303T0600Z-190303T1800Z/
Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
Including the cities of Superior, Washburn, Bayfield, Ashland, 
Hurley, Grantsburg, Spooner, Hayward, and Phillips
205 PM CST Sat Mar 2 2019

...WIND CHILL ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SUNDAY...

* WHAT...Very cold wind chills of 25 below to 35 below zero are
  expected.

* WHERE...Sawyer, Price, Iron, Burnett, Washburn, Douglas, 
  Bayfield and Ashland Counties.

* WHEN...From midnight tonight to noon CST Sunday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth

Huyck
420 
WWUS43 KDLH 030257
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
857 PM CST Sat Mar 2 2019

...VERY COLD WIND CHILLS TONIGHT AND SUNDAY MORNING...

.Air temperatures will dip to 10 below to 25 below zero overnight
with west to northwest winds of 5 to 10 mph. The combination of
the cold temperatures and light winds will create wind chills
between 25 below and 40 below zero tonight and Sunday morning.

MNZ010>012-018>021-025-026-033>038-031500-
/O.CON.KDLH.WC.Y.0021.190303T0300Z-190303T1800Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-North Cass-
South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-Pine-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, 
Pine City, and Hinckley
857 PM CST Sat Mar 2 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  40 below zero expected.

* WHERE...Portions of east central, north central and northeast 
  Minnesota.

* WHEN...Until noon CST Sunday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

WIZ001>004-006>009-031500-
/O.CON.KDLH.WC.Y.0021.190303T0600Z-190303T1800Z/
Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
Including the cities of Superior, Washburn, Bayfield, Ashland, 
Hurley, Grantsburg, Spooner, Hayward, and Phillips
857 PM CST Sat Mar 2 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SUNDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero expected.

* WHERE...Sawyer, Price, Iron, Burnett, Washburn, Douglas, 
  Bayfield and Ashland Counties.

* WHEN...From midnight tonight to noon CST Sunday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
180 
WWUS43 KDLH 030842
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
242 AM CST Sun Mar 3 2019

...VERY COLD WIND CHILLS THIS MORNING AND THEN REDEVELOPING
TONIGHT...

.Wind chills of 25 to 40 below zero across the Northland will 
continue until late this morning. Frostbite can occur in as little
as 10 to 30 minutes under these conditions. The wind chills will 
improve late this morning to become 10 to 20 below zero by this 
afternoon. However, the cold weather will continue tonight, with 
wind chills of 25 to 35 below zero redeveloping late this evening 
and lasting well into Monday morning.

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-032045-
/O.NEW.KDLH.WC.Y.0022.190304T0200Z-190304T1500Z/
/O.CON.KDLH.WC.Y.0021.000000T0000Z-190303T1800Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-North Cass-
South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, 
Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, 
Hurley, Grantsburg, Spooner, Hayward, and Phillips
242 AM CST Sun Mar 3 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM
CST MONDAY...

* WHAT...Very cold wind chills expected. Wind chills of 25 to 40 
  below zero this morning, and then 25 to 35 below zero tonight 
  into Monday morning.

* WHERE...Central, north central, and northeast Minnesota, as well
  as northwest Wisconsin.

* WHEN...For the first Wind Chill Advisory, until noon CST today.
  For the second Wind Chill Advisory, from 8 PM this evening to 9
  AM CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could
  cause frostbite on exposed skin in as little as 10 to 30 
  minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth
403 
WWUS43 KDLH 031749
WSWDLH

URGENT - WINTER WEATHER MESSAGE
National Weather Service Duluth MN
1149 AM CST Sun Mar 3 2019

...VERY COLD WIND CHILLS DIMINISHING THIS MORNING AND THEN 
REDEVELOPING TONIGHT...

.Wind chills have improved to warmer than 25 below zero for much
of the Northland this morning. However, the cold weather will 
return tonight, with wind chills of 25 to 35 below zero 
redeveloping late this evening and lasting well into Monday 
morning. Frostbite can occur in as little as 10 minutes under 
these conditions.

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-040600-
/O.EXP.KDLH.WC.Y.0021.000000T0000Z-190303T1800Z/
/O.CON.KDLH.WC.Y.0022.190304T0200Z-190304T1500Z/
Koochiching-North St. Louis-Northern Cook and Lake-North Itasca-
Central St. Louis-Southern Lake-Southern Cook-North Cass-
South Itasca-South Cass-Crow Wing-Northern Aitkin-South Aitkin-
Carlton and South St. Louis-Pine-Douglas-Bayfield-Ashland-Iron-
Burnett-Washburn-Sawyer-Price-
Including the cities of International Falls, Ely, Isabella, 
Bigfork, Hibbing, Two Harbors, Silver Bay, Grand Marais, Walker, 
Grand Rapids, Pine River, Brainerd, Hill City, Aitkin, Duluth, 
Pine City, Hinckley, Superior, Washburn, Bayfield, Ashland, 
Hurley, Grantsburg, Spooner, Hayward, and Phillips
1149 AM CST Sun Mar 3 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 9 AM CST MONDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  35 below zero expected tonight into Monday morning.

* WHERE...Portions of north central and northwest Wisconsin and 
  east central, north central and northeast Minnesota.

* WHEN...From 8 PM this evening to 9 AM CST Monday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory is issued when the combination of wind and
cold air create very cold wind chills. Frostbite and hypothermia,
which can lead to death, can occur if steps are not taken to
protect yourself. Cover up. Dress warmly and in layers. Travel
with extra blankets or additional clothing in case of vehicle
trouble.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/Duluth

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind chill advisory went out at Mar 1, 11:40 PM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 1, 11:40 PM CST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1140 PM CST Fri Mar 1 2019

.SHORT TERM...(This evening through Saturday)
Issued at 319 PM CST Fri Mar 1 2019

Light snow will gradually taper off from west to east through
tonight with Arctic air returning to the Northland this weekend.

A shortwave trough was located over the Northern Plains and is
forecast to push east into the western Great Lakes by 12Z
Saturday. Large-scale lift was found ahead of the trough over
Minnesota and Wisconsin and light snow was reported this
afternoon. An area of 850 to 600 mb frontogenesis stretched from
southern Minnesota into northwest Wisconsin with a broad area of
omega over Upper Midwest. Enhanced radar echoes stretched as far
north as southern Sawyer County, with the strongest returns over
MPX’s CWA.

We expect the trough to continue eastward tonight and additional
enhancement is possible mainly over Price and southern Iron
Counties. The highest snow totals will be found across our
southern zones and are expected to range from 2 to 3 inches near
Brainerd to 2 to 4 inches in Price County. Snow amounts trend
lower as one looks north across our forecast area. Winter Weather
Advisory from Pine County, MN east to Price County, WI remains on
track and we expect the greatest impacts to occur during the
afternoon and evening commute. Snow will taper off from west to
east through this evening.

Arctic high pressure will begin to build across the Northern
Plains and the Great Lakes tonight and continue through Saturday
night. Temperatures tonight will bottom out around ten below zero
in north-central Minnesota and the lower single figures above zero
in northwest Wisconsin. A few flurries are possible on Saturday
with highs in the middle single digits above zero north to the
upper teens in northwest Wisconsin. Lows Saturday night will
generally be between 10 below and 20 below zero. It appears the
Northland will be on the gradient between the ridge axis and lower
pressure to the north which will result in light winds Saturday
night. Wind chills between 25 below and 40 below zero are forecast
late Saturday night and early Sunday morning. Wind chill
headlines will likely be needed.

.LONG TERM...(Saturday night through Friday)
Issued at 319 PM CST Fri Mar 1 2019

Cold weather will continue into the long term, with the current
upper low shifting east to over far northern Ontario and Hudson
Bay for Sunday through Tuesday. We will have some shortwaves
moving through the trough axis, with some chances for snow,
especially on Monday when a stronger wave moves through. Highs on
Sunday will only be in the single digits, and only slowly
moderating into the teens by Tuesday. Overnight lows Sunday night
will once again be in the 5 to 15 below degree range.

The upper low moves farther east to Quebec and points east for
the rest of the work week, which should allow for continued
moderation of temperatures. A large ridge of high pressure will
settle over the area Wednesday night, and while we are currently
looking at an overnight low in the zero to 5 below range, this may
need to be lowered depending on if we can get radiational cooling
to set up.

Another strong upper level shortwave to move across the central
CONUS in the Thursday-Friday time range. At this point it appears
to miss our forecast area to the south, it will allow temperatures
to warm up for us, with highs in the 20s both days, and overnight
lows getting above zero. However, there is a lot of disagreement
in the timing and strength of this system, and later changes may
bring some snow into the forecast area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1139 PM CST Fri Mar 1 2019

Snow continued to diminish late this evening and it will end over
northwest Wisconsin over the next 2 to 3 hours. Ceilings were
rising as well and that trend will continue from west to east
overnight with mostly VFR conditions expected. There are some
patches of MVFR ceilings over northern Minnesota but widespread
MVFR ceilings behind the snow looks unlikely. More clouds will
move in or develop on Saturday, especially in the afternoon. The
RAP shows low VFR or possible some MVFR ceiling swill be possible.

A period of gusty winds of 15 to 20 knots will be possible between
18-22Z for most areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  -1  12 -14   5 / 100  10  10   0
INL -16   6 -19   1 /  10  10   0  10
BRD  -6  12 -16   1 /  70  10  10   0
HYR   0  17 -14   6 / 100  10  10   0
ASX   1  17 -10   7 / 100  10  10  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until midnight CST tonight for WIZ008-
     009.

MN...None.
LS...None.
&&

SHORT TERM...Huyck
LONG TERM...LE
AVIATION...Melde
Hazardous weather outlook, Mar 2, 3:08 AM CST, 0 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
308 AM CST Sat Mar 2 2019

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-031200-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
308 AM CST Sat Mar 2 2019

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

Very cold wind chills of 25 to 40 below zero will develop across
the Northland early Sunday morning and continue up through noon
Sunday. The air temperatures will drop to 10 to 20 degrees below
zero and be combined with west winds of 5 to 10 mph. Wind Chill
Advisories have been issued. Please refer to the latest winter
weather message for more information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Very cold wind chills of 25 to 40 below zero will linger Sunday
morning. Wind Chill Advisories have been issued.

Hazardous wind chills are in the works for Sunday night through
Monday morning. A wind chill advisory may be needed.

Up to one inch of snow is possible along the higher terrain of the
South Shore of Lake Superior Tuesday.

.SPOTTER INFORMATION STATEMENT...

Skywarn Spotter activation will not be needed today or tonight.

G2/GSF

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Local storm report, Mar 1, 9:21 PM CST, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
921 PM CST FRI MAR 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             OULU                    46.63N 91.53W
03/01/2019  M2.0 INCH        BAYFIELD           WI   PUBLIC

&&
Local storm report, Mar 1, 9:27 PM CST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
927 PM CST FRI MAR 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             7 NNW TWO HARBORS       47.13N 91.71W
03/01/2019  M0.9 INCH        LAKE               MN   CO-OP OBSERVER

&&
Local storm report, Mar 2, 12:12 AM CST, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1212 AM CST SAT MAR 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             NWS DULUTH              46.84N 92.21W
03/02/2019  M1.7 INCH        ST. LOUIS          MN   OFFICIAL NWS OBS

&&
Local storm report, Mar 2, 12:13 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1213 AM CST SAT MAR 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     SNOW             7 ESE SUPERIOR          46.66N 91.90W
03/02/2019  M2.1 INCH        DOUGLAS            WI   TRAINED SPOTTER

&&
Local storm report, Mar 2, 12:59 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
1259 AM CST SAT MAR 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 AM     SNOW             GILE                    46.43N 90.22W
03/02/2019  M2.0 INCH        IRON               WI   TRAINED SPOTTER

&&

Nearby

Wind Chill Advisories in Minnesota, 2019Wind Chill Advisories in Wisconsin, 2019Every wind chill advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.